# SDR HALA201904230198

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,732 hours, 1,056 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICATION - UPON ENG START WHEN START SWITCH TO IGN/START, ECAM ENG 1 OIL CHP DETECT ILLUMINATED. ABORTED START, ECAM CLEARED, MX CONTROL IN HNL SAID OK TO START. NEXT START NORMAL. // PERFORMED TSM 79-35-00-810-808-A, FOUND 2 "MAGNETIC FINE" PARTICLES ON MGB MAG CHIP COLLECTOR. SMALL AMOUNT OF CARBON PARTICLES ON BC 5&6 MAG CHIP COLLECTOR & MAIN OIL FILTER ELEMENT. ENGINE OK FOR SERVICE PER AMM 79-00-00-281-802-A.
